# SDR FQAR20231211

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Make and model: Piper PA-44-180
- System (JASC): 2900 · Hydraulic Power System
- Part: Powerpack
- Part number: 38998005
- Part serial: 216431Z
- Condition: Unknown
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REPAIR OF A LANDING GEAR ISSUE, THE POWERPACK WAS REPLACED WITH UNITS FROM INVENTORY, BOTH HYDRAULIC POWERPACKS WERE FOUND TO BE BYPASSING INTERNALLY AND WOULD NOT DEVOLOPE SUFFICIANT PRESSURE TO OPERATE THE SHUT OFF SWITCH.
